Research

Necessary conditions for a minimum at a radial cavitating singularity in nonlinear elasticity


Reference:

Sivaloganathan, J. and Spector, S. J., 2007. Necessary conditions for a minimum at a radial cavitating singularity in nonlinear elasticity. Annales De L Institut Henri Poincare: Analyse Non Linéaire, 25 (1), pp. 201-213.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsSivaloganathan, J.and Spector, S. J.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6944

Export

Actions (login required)

View Item